# SDR 08FDEA02932

- Difficulty date: July 16, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC04442
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD LOWER SURFACE SKIN HAS MULTIPLE DENTS JUST INBD OF THE OUTBD HINGE.  CHECKED DENTS AND FOUND 2 OUT OF LIMITS IAW SRM 57-10-00, VOL I, FIG 48 AT STA XIFH 250 AND XIFH 254.  REMOVED DAMAGED AREAS AND FABRICATED 2 REPAIR DOUBLERS IAW SRM 57-10-00, VOL I, FIG 85.  ALODINED AND PRIMED 2 REPAIR DOUBLERS IAW SRM 51-21-01, VOL II.  INSTALLED 2 REPAIR DOUBLERS IAW SRM 57-10-00, FIG 85.
